# SDR A6WA2018072445943

- Difficulty date: July 19, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 35,079 hours, 34,499 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R1430354S601R
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B FLAP VANE LEADING EDGE CHAFED AT WS 56.00. REPLACED RIGHT WING I/B FLAP VANE LEADING EDGE IAW SRM 51-42-13.
